# SDR SWAA2023032004094

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727F-727H; CORROSION AROUND RT TRANSITION ANGLE FASTENER HOLES.<CUT OUT SECTION OF AFT CARGO R/H TRANSITION ANGLE BS 727E +10-767 53-00-53-2R-5;[02] C/W INSPECTION.;[03] FABRICATED NEW TRANSITION ANGLE SECTION FROM STA R27E+10 TO STA 767 PER SAMPLE AND SRM 51-40-05. INCORPORATED REPAIR SPLICE AT STA R727E+10 PER SRM 53-00-53-2R-5. TREATED ALLL PARTS PER SRM 41-21-41. PRIMED ALL PARTS PER SRM 51-21-72. INSTALLED R/H TRANSITION ANGLE 727E+10-767 PER SRM 51-40-02.;[19] INSTALLED R/H TRANSITION ANGLE PER SRM 51-40-02.;[20] VERIFIED 19. DANIEL SIMS (TECHNICIAN); 28-FEB-2023 15:08 UTC INSTALLED R/H TRANSITION ANGLE PER SRM 51-40-0218. DANIEL SIMS (TECHNICIAN); 28-FEB-2023 14:58 UTC  INSTALLED R/H TRANSITION ANGLE 727E+10-767 PER SRM 51-40-02. .;[21] REMOVED AND REPLACED TRANSITION ANGLE PER SRM 53-00-53-2R-5 AND ACCOMPLISHED ALL REMAINING NUTPLATE TEST PER SRM 51-40-10-2R.;[22] RII INSPECTION OF TRANSITION ANGLE INSTALLATION COMPLIED WITH SEE C/W 19 AND 20. THIS C/A IS FOR COMPLETION OF LABOR ROW ONLY. NO WORK ACCOMPLISHED ON THIS C/A.
